MathSciNet Relay Station
MathSciNet bibliographic data
MR1500920 41A10 (26A15 33C45)
Jackson, Dunham On the degree of convergence of the development of a continuous function according to Legendre's polynomials. Trans. Amer. Math. Soc. 13 (1912), no. 3, 305–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement